8:45 am – 9:30 am

Registration / Breakfast / Vendor Breakout

9:30 am – 9:45 am

Welcome Message from Scott Swidersky Vice President, ECM at Konica Minolta Business Solutions U.S.A., Inc. and Mike Ratigan, Vice President of Sales, DocPoint Solutions

9:45 am – 10:30 am

Keynote Speaker: Chris Dancy
The Internet of Humanity – How ephemeral data becomes age old wisdom

10:30 am – 12:00 am

MORNING SESSIONS AND VENDOR BREAKOUT

10:45 – 11:15 30-min Session in Salon 5: Nintex

Welcome to the Era of Intelligent Process Automation

Join Nintex Strategic Partner Manager Steve Witt to learn how Intelligent Process Automation (IPA) is the key to unlocking the long-tail of process automation and realizing your digital transformation goals. Shane Perry from Centers for Medicaid and Medicare Services, will share how they are using Nintex to digitally transform their companies, automate simple to sophisticated processes, and free up their employees to be more strategic, creative, and innovative. Brad Orluk, Nintex Enterprise Solution Architect, will showcase the solutions in action with some of the most commonly automated processes.

11:00 – 11:15 15-min Workshops

The Lounge Community Space 1: Gimmal
Managing Documents at the Speed of Modern Government

An interactive session exploring the lifecycle of the average government record, and the twists and turns its life can take. Learn how regulations affect document management best practices, where and why to implement lifecycle-based records management and what your organization can do to prepare for M-12-18 before December 2019.

The Café Community Space 2: eSignLive by VASCO
The Orchestration of Business and Data

An exploration into what digital transformation means, the drivers for it, and finaly how to get started. A focus will be Electronic Signatures, which allow for rapid implementation, high adoption and quick success in digital transformation initiatives.

The Bar Community Space 3: OnBase by Hyland
The Orchestration of Business and Data

Raise a Glass to the Six Must-Haves for Digital Transformation and Modernization

The Classroom Community Space 4: AvePoint
Groups and Teams Governance Made Easy with AvePoint

By design, Office 365 Groups and Microsoft Teams are poised to change the way every individual in your organization works together – from Millennials to Baby Boomers. Learn how to strike the balance between enforcing governance over Groups and Teams, and getting your users what they need quickly with AvePoint.

11:30 – 12:00 30-min Session in Salon 5: Kodak Alaris

Alaris IN2 Ecosystem: Take the Complexity Out of Information Capture

The Alaris IN2 Ecosystem helps you transform your business through the integration of best-in-class scanners, software, services, and partnerships that quickly and simply harness the valuable information contained in your physical and digital documents. Please come and join Alaris for a 30 minute breakout session to learn more.

11:30 – 11:45 15-min Workshops (descriptions same as the 11:00 – 11:15 Workshops)

The Lounge Community Space 1: Gimmal
The Café Community Space 2: eSignLive by VASCO
The Bar Community Space 3: OnBase by Hyland
The Classroom Community Space 4: AvePoint

12:00 am – 1:00 pm

Lunch and Vendor Breakout

1:00 pm – 1:45 pm

Case Study Speaker: Shane Perry, IT Specialist at the CMS and Nathan Dull, IT Specialist, Agency SharePoint Project Manager at the CMS
0 to 100 with SharePoint – How to Manage Information in Motion

1:45 pm – 3:30 pm

AFTERNOON SESSIONS AND VENDOR BREAKOUT

2:00 – 2:30 30-min Session in Salon 5: Nintex

Welcome to the Era of Intelligent Process Automation

Join Nintex Strategic Partner Manager Steve Witt to learn how Intelligent Process Automation (IPA) is the key to unlocking the long-tail of process automation and realizing your digital transformation goals. Shane Perry from Centers for Medicaid and Medicare Services, will share how they are using Nintex to digitally transform their companies, automate simple to sophisticated processes, and free up their employees to be more strategic, creative,and innovative. Brad Orluk, Nintex Enterprise Solution Architect, will showcase the solutions in action with some of the most commonly automated processes.

2:15 – 2:30 15-min Workshops

The Lounge Community Space 1: Gimmal
Managing Documents at the Speed of Modern Government

An interactive session exploring the lifecycle of the average government record, and the twists and turns its life can take. Learn how regulations affect document management best practices, where and why to implement lifecyclebased records management and what your organization can do to prepare for M-12-18 before December 2019.

The Café Community Space 2: eSignLive by VASCO
The Orchestration of Business and Data

An exploration into what digital transformation means, the drivers for it, and finaly how to get started. A focus will be Electronic Signatures, which allow for rapid implementation, high adoption and quick success in digital transformation initiatives.

The Bar Community Space 3: OnBase by Hyland
Raise a Glass to Digital Transformation and Modernization

Information and documents are everywhere and they are always on the move, just like federal initiatives. Join us at “The OnBase Bar” to learn how to tackle digital transformation, modernization and Agency Reform Plans while still providing great user and customer experiences. With intelligent capture, integrations, case management and DoD 5015 records management, discover what OnBase can do for you.

The Classroom Community Space 4: AvePoint
Meeting Today’s Evolving Regulatory Requirements

Discover how AvePoint’s Compliance Suite including the Risk Intelligence System (RiskIntel) and Compliance Guardian increases your organizations efficiency with a Privacy-by-Design model. RiskIntel automates the full life cycle of your privacy management process and Compliance Guardian provides a Data Compliance Audit and Protection Solution to protect your content and decrease risk across your entire content management stack.

2:45 – 3:15 30-min Session in Salon 5: Kodak Alaris

Alaris IN2 Ecosystem: Take the Complexity Out of Information Capture

The Alaris IN2 Ecosystem helps you transform your business through the integration of best-in-class scanners, software, services, and partnerships that quickly and simply harness the valuable information contained in your physical and digital documents. Please come and join Alaris for a 30 minute breakout session to learn more.

2:45 – 3:00 15-min Workshops (descriptions same as the 2:15 – 2:30 Workshops)

The Lounge Community Space 1: Gimmal
The Café Community Space 2: eSignLive by VASCO
The Bar Community Space 3: OnBase by Hyland
The Classroom Community Space 4: AvePoint

3:30 pm – 4:15 pm

Case Study Speaker: Patricia Reilly, Director, CDER Ethics Liaison Staff at FDA and
Olivia Stewart, SharePoint/Nintex Architect, DocPoint Solutions
How to Redesign a Moving System

4:15 pm – 4:30 pm

Closing Remarks and Raffle

4:30 pm – 6:30 pm

Networking Happy Hour on the Terrace

Agenda subject to change.

Download PDF of Agenda

  • Kyle Lace
  • KYLE LACY VP of Marketing, Lessonly, 2017 User Conference Keynote Speaker

    “QAI and DocPoint’s user conference was one of the best managed and most interesting user conferences I have attended in the past decade. The presentations were chock-full with relevant content and the attendees were of the highest quality. I would recommend it to anyone.”